Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Burning sensation while urinating, gets worse after masturbating. Taking cipro. Causes?

I had this burning sensation while urinating since one year..got allurine culture and ultrasound for kidney stone ...Number of times taken antibiotic course of Cipro for 5 to 7 days...it subsided not gone...become harsher when after i mastubrate...but remain undercontrol when i do intercourse...problem i believe is around tip thats opening of penis as i feel ...no clue wats happening?
Asked On : Mon, 11 Feb 2013
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
burning sensation while urinating is suggestive of a urinary tract infection. it cold be secondary to urolithiasis. you did not mention the findings of your ultrasound scan. you also d id not mention the doses of ciprofloxacin. under dosing can lead to the development of resistant infection. you should change the antibiotic. you can try cefexime 200mg bd for 10 days along with a urinary alkaliser.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

You are having urinary tract infection, since you have the classic symptom of burning sensation while urination. Masturbation would make it worse since you are irritating the mucosal lining of the urinary tract. It would not subside with the mild antibiotics that you are taking. I would advise you to no perform intercourse. I think you should consult a doctor before taking your own antibiotics. I hope this helps.

Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor